Translator Disclaimer
15 February 1999 On the unitary dual of real reductive Lie groups and the A𝔮(λ) modules: The strongly regular case
Susana A. Salamanca-Riba
Duke Math. J. 96(3): 521-546 (15 February 1999). DOI: 10.1215/S0012-7094-99-09616-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.96 • No. 3 • 15 February 1999
Back to Top